# SDR CALA0600536

- Difficulty date: November 25, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 17,107 hours, 7,336 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 010215598
- Condition: Malfunctioned
- Location: Galley
- Part time: 17,107 hours, 7,336 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FIRST CLASS GALLEY OVEN 205 BEGAN TO SMOKE.  CIRCUIT BREAKERS WERE PULLED AND THE SMOKE DISSIPATED.  THE OVEN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD WITH NO DEFECTS NOTED.
